Hi there, i am also on exemestene and have noticed the same with hair loss hand fulls they want me to stop my meds for three weeks then see my surgeon to discuss new options for meds. Honestly after reading many forums I am begining to think better the devil you know and stick to exemestene and try hair growth shampoos, how are things going now for you? Thanks in advance 🙂
Yes mine was coming out in handfuls too 🙂 kept having to unblock the shower trap !!! altho i have to say the last couple of weeks its seemed to have slowed up. i had been on it for 6 weeks before it started slowing up. ive just been rescanned and apparently exem has not worked for me (altho i am convinced it has) but am startin xeloda this week and off exemes now. 😞
it seems a long time now if your hauir is still falling out, so not sure what to say, go see your onc again......
hi bahons 2
thanks for your comment.
my hair isnt thining its dropping out by the handful.
i have now spoken to my breast care nurse again and she is making me an appointment to go and talk about changing my drugs again to some thing differnt. fingers crossed the next one will suite me just fine. this will be my 3rd drug so hopefully it will be 3rd time lucky.
once again thank you.
Sorry you're having a rotten time with this and that you're not getting much help.
My hair didn't thin on Exemestane, but it did on Femara, where it seems to be a well-known side effect.
I can't offer much in the way of suggestions, but you are not alone with this problem, if that's any help.
Welcome to the Breast Cancer Care discussion forums. While you are waiting for your fellow forum users to reply, could I suggest that you give the helpline here a ring and have a chat with one of the nurses. Calls to the helpline are free, 0808 800 6000 lines open Mon to Fri 9am - 5pm and Sat 9am - 2pm.
is any one else having hair loss due to taking exemestane?
i have been taking it since november last year and my hair is fallig out by the hand full.
i was originaly taking arimadex but stopped due to unbearable knee pain, i was put on exemestane, it was great after a few weeks my knee pain went and i had no side effects at all untill the last 6 weeks or so when the hair loss started.
i just want to know if any one else has been threw this and would like to advise me as to weather the hair loss will stop or continue.
its realy getting me down, no one wants to listen.
please help me.